# SDR DALA2025051903843

- Difficulty date: May 19, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 58,869 hours, 30,602 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3165 CRACK INDICATION ON DOOR MLG KEEL BEAM HINGE FITTING RH SIDE IN FWD LUG WEB LOWER CORNER RADIUS. CORRECTIVE ACTION: COMPLY WITH ER/A 626382-14AD. (0973969)
